# SDR USAA950764

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- Engine: Ge CFM563B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filters
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

SFO - FLT NR 1426 - CREW RECEIVED AN OIL FILTER BYPASS LIGHT ON THE NR 2 ENGINE.  THE CAPTAIN PULLED THE RIGHT ENGINE BACK TO IDLE WITH NO RESULT.  FLIGHT CREW SHUTDOWN THE NR 2 ENGINE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE FORWARD SCAVENGE MCD SCREEN CLOGGED.  THE SCREEN WAS CLEANED.  THE MAIN ENGINE OIL PRESSURE AND SCAVENGE FILTERS WERE REPLACED.  OPERATIONS AND LEAK CHECKED GOOD.  (M)
